Journal article icon

Journal article

RENORMALIZATION GROUP CALCULATIONS FOR REGGEON FIELD-THEORY ON A TRANSVERSE LATTICE

Publication status:
Published

Actions


Access Document


Authors


Journal:
NUCLEAR PHYSICS B
Volume:
115
Issue:
1
Pages:
141-162
Publication date:
1976
DOI:
ISSN:
0550-3213
URN:
uuid:47919f97-9db7-40dc-8a90-7737e294e8e2
Source identifiers:
5088
Local pid:
pubs:5088

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP